Can I take other medicine with Claritin?
Most allergy medicines should not be combined with one another, according to Dr. Susan Besser, a primary care provider at Mercy Medical Center in Baltimore, Maryland. “You should not take multiple oral antihistamines together, such as Benadryl, Claritin, Zyrtec, Allegra or Xyzal.
What can I take in addition to Claritin?
If you’re suffering from nasal/sinus congestion, you may want to try a decongestant either in place of or in addition to Claritin. Decongestants can come in pills, nose drops, nasal sprays, and liquids. Some common decongestant brands are Sudafed, Vicks Sinus, and Afrin.
Can you take Tylenol with Claritin?
No interactions were found between Claritin and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can you take Benadryl with Claritin?
It’s not recommended to take Claritin and Benadryl together. Because they have similar side effects, taking them together can increase the risk of adverse effects. Claritin has a relatively long half-life so it may not be safe to take Benadryl 12 hours after Claritin.
What symptoms does Claritin help with?
This medication is an antihistamine that treats symptoms such as itching, runny nose, watery eyes, and sneezing from “hay fever” and other allergies. It is also used to relieve itching from hives. Loratadine does not prevent hives or prevent/treat a serious allergic reaction (anaphylaxis).
What is the best time of day to take Claritin?
The bottom line: During the times of year when Will suffers from seasonal allergies, a Claritin every morning is a good idea. He can take it before he puts his breakfast dishes in the washer.
How quickly does Claritin work?
Claritin generally starts working within a one to three hour period and reaches its peak effect after approximately eight to twelve hours. The medication usually lasts for 24 hours in most patients, so it is meant to be taken once a day.
Can you take Claritin during the day and Zyrtec at night?
If your allergy is particularly bad then yes you can take them on the same day, as there are no known interactions. This is a therapeutic duplication and it is usually recommended to take only one antihistamine at any time, however if you have been prescribed to take both together then it is appropriate.
Which is better Claritin or Zyrtec?
Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial. However, cetirizine, the active ingredient of Zyrtec, has been shown to produce more drowsiness than loratadine.
Can you take ibuprofen and Claritin at the same time?
No interactions were found between Claritin and ibuprofen. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take Claritin 24 hour with Tylenol?
Interactions between your drugs
No interactions were found between Claritin-D 24 Hour and Tylenol Cold & Cough Daytime. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
Can I take Claritin 24 hour Tylenol?
No interactions were found between Claritin 24 Hour Allergy and Tylenol Severe Allergy. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What is the difference between Claritin and Benadryl?
A main difference between Benadryl and Claritin is that Claritin tends to cause less drowsiness and sedation than Benadryl. Benadryl and Claritin are available in generic form and over-the-counter (OTC).
Can I take Claritin and Flonase?
Question: If someone is using a nasal steroid spray, such as Nasonex or Flonase, is it okay or even desirable to also use an oral antihistamine such as Zyrtec or Claritin? Answer: Yes, both antihistamines and nasal steroids can be used, depending on the clinical symptoms and the response to treatment.
Does Claritin help with bug bites?
Calamine lotion or baking soda paste (3 teaspoons baking soda and 1 teaspoon water) applied several times a day may also help. For more extreme itching, an over-the-counter antihistamine pill such as diphenhydramine (generic, Benadryl) or loratadine (generic, Claritin) is often very helpful.